# SDR LR7A03021

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5315 FOUND FS 1023 UPPER BULKHEAD RIB CRACKED BEYOND PREVIOUS REPAIR AT LBL 20, WL 283.  REPLACED RIB IAW SRM SMP 583 51-70 & 51-60.  NR 2156.
